# SDR USAA2012041600002

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 62,892 hours, 42,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN EXIT ROW EXIT SIGN, AT OVERWING EXITS, HAS FALLEN OUT OF HOLDER.  MAINTENANCE INSTALLED EXIT SIGN.
